RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2008, том 260, страницы 130–150 (Mi tm590)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

On Nonexistence of Baras–Goldstein Type without Positivity Assumptions for Singular Linear and Nonlinear Parabolic Equations

V. A. Galaktionov

Department of Mathematical Sciences, University of Bath

Аннотация: The celebrated result by Baras and Goldstein (1984) established that the heat equation with the inverse square potential in the unit ball $B_1\subset\mathbb R^N$, $N\ge3$, $u_t=\Delta u+\frac c{|x|^2}u$ in $B_1\times(0,T)$, $u|_{\partial B_1}=0$, in the supercritical range $c>c_\mathrm{Hardy}=(\frac{N-2}2)^2$ does not have a solution for any nontrivial $L^1$ initial data $u_0(x)\ge0$ in $B_1$ (or for a positive measure $u_0$). More precisely, it was proved that a regular approximation of a possible solution by a sequence $\{u_n(x,t)\}$ of classical solutions corresponding to truncated bounded potentials given by $V(x)=\frac c{|x|^2}\mapsto V_n(x)=\min\{\frac c{|x|^2},n\}$ ($n\ge1$) diverges; i.e., as $n\to\infty$, $u_n(x,t)\to+\infty$ in $B_1\times(0,T)$. Similar features of “nonexistence via approximation” for semilinear heat PDEs were inherent in related results by Brezis–Friedman (1983) and Baras–Cohen (1987). The main goal of this paper is to justify that this nonexistence result has wider nature and remains true without the positivity assumption on data $u_0(x)$ that are assumed to be regular and positive at $x=0$. Moreover, nonexistence as the impossibility of regular approximations of solutions is true for a wide class of singular nonlinear parabolic problems as well as for higher order PDEs including, e.g., $u_t =\Delta(|u|^{m-1}u)+\frac{|u|^{p-1}u}{|x|^2}$, $m\ge1$, $p>1$, and $u_t=-\Delta^2u+\frac c{|x|^4}u$, $c>c_\mathrm H=[\frac{N(N-4)}4]^2$, $N>4$.

Полный текст: PDF файл (691 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2008, 260, 123–143

Реферативные базы данных:

УДК: 517.9
Поступило в июле 2007 г.
Язык публикации: английский

Образец цитирования: V. A. Galaktionov, “On Nonexistence of Baras–Goldstein Type without Positivity Assumptions for Singular Linear and Nonlinear Parabolic Equations”, Теория функций и нелинейные уравнения в частных производных, Сборник статей. К 70-летию со дня рождения члена-корреспондента РАН Станислава Ивановича Похожаева, Тр. МИАН, 260, МАИК «Наука/Интерпериодика», М., 2008, 130–150; Proc. Steklov Inst. Math., 260 (2008), 123–143

Цитирование в формате AMSBIB
\RBibitem{Gal08}
\by V.~A.~Galaktionov
\paper On Nonexistence of Baras--Goldstein Type without Positivity Assumptions for Singular Linear and Nonlinear Parabolic Equations
\inbook Теория функций и нелинейные уравнения в~частных производных
\bookinfo Сборник статей. К 70-летию со дня рождения члена-корреспондента РАН Станислава Ивановича Похожаева
\serial Тр. МИАН
\yr 2008
\vol 260
\pages 130--150
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm590}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489508}
\zmath{https://zbmath.org/?q=an:1233.35116}
\elib{http://elibrary.ru/item.asp?id=9934822}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 260
\pages 123--143
\crossref{https://doi.org/10.1134/S0081543808010094}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262227800009}
\elib{http://elibrary.ru/item.asp?id=14731891}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43749085318}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm590
  • http://mi.mathnet.ru/rus/tm/v260/p130

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Galaktionov V.A., Kamotski I.V., “On nonexistence of Baras-Goldstein type for higher-order parabolic equations with singular potentials”, Trans. Amer. Math. Soc., 362:8 (2010), 4117–4136  crossref  mathscinet  zmath  isi  elib  scopus
    2. Hauer D., Rhandi A., “A Weighted Hardy Inequality and Nonexistence of Positive Solutions”, Arch. Math., 100:3 (2013), 273–287  crossref  mathscinet  zmath  isi  scopus
    3. Goldstein J.A., Hauer D., Rhandi A., “Existence and Nonexistence of Positive Solutions of P-Kolmogorov Equations Perturbed By a Hardy Potential”, Nonlinear Anal.-Theory Methods Appl., 131 (2016), 121–154  crossref  mathscinet  zmath  isi  scopus
    4. Metafune G., Sobajima M., “Spectral Properties of Non-Selfadjoint Extensions of the Calogero Hamiltonian”, Funkc. Ekvacioj-Ser. Int., 59:1 (2016), 123–140  crossref  mathscinet  zmath  isi  elib  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:280
    Полный текст:40
    Литература:43
    Первая стр.:20
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019